# SDR DLM88980158

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT HOLD PRESSURIZATION ON TAKEOFF.  CLIMBED TO 8,000 AUTO CONTROLLERS WERE NOT ILLUMINATED.  RESEATED ALL DOORS, RAN AUG VALVE CK PER PFHB PRESSURIZED A/C.  NO LEAKS FOUND.
